# SDR RAIA201111200001

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 30,712 hours, 28,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED A STRONG ELECTRICAL SMELL ON THE FLIGHT DECK.  MAINTENANCE INSPECTED AND DEFERRED THE F/O AND AFT F/A EMERGENCY FLASHLIGHTS.
